# SDR DALA2025041002780

- Difficulty date: April 10, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 83,919 hours, 10,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 LH FUSELAGE EXTERNAL SKIN FOUND CORROSION AT FR 74-75, STR41-43L ANG FR76-77, STR41-43L. CORRECTIVE ACTION: COMPLIED WITH A330 SRM 53-41-11. (0905505)
